# SDR P5CA9701318

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPX 1.25 INCH LONG ALONG RADIUS FORWARD CARGO COMPARTMENT, BS 1000 BULKHEAD LOWER CHORD BETWEEN S-46R TO S-47R, STOP DRILLED AS PER SB 747-53-2316.
